MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM
Model Number 866148
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the anesthesia log cannot be detected.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0
Common Device Name
CLINICAL INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10755756
Report Number1218950-2020-06506
Device Sequence Number19725172
Product Code DXJ
UDI-Device Identifier00884838075153
UDI-Public(01)00884838075153
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1